MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Lot Number 0032789498
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/31/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.Synergy xd mr us 4.00 x 48mm stent delivery system was returned for analysis.Visual and tactile inspection found no issues with the hypotube shaft and no issues with the outer / mid-shaft sections or the inner lumen of the device.Visual/tactile and microscopic analysis revealed the stent struts from the mid-section, were stretched and pulled over distal balloon cone and bumper tip.Balloon cones were reviewed via microscopic analysis, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.The bumper tip showed no signs of distal tip damage.Dimensional analysis measured the undamaged crimped stent outer diameter, and the result is within max crimped stent profile measurement.No other device issues were identified during returned product analysis.
 
Event or Problem Description
It was reported that the stent dislodged outside the patient.During preparation, a 4.00 x 48mm synergy xd drug-eluting stent was advanced to treat the lesion.However, upon opening the package, the stent came off the balloon and was damaged.The procedure was completed with another of the same device without any patient complications.
 
Event or Problem Description

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19588272
Report Number2124215-2024-37094
Device Sequence Number17971423
Product Code NIQ
UDI-Device Identifier08714729985242
UDI-Public08714729985242
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/23/2025
Device Lot Number0032789498
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2024
Supplement Date Received by Manufacturer08/02/2024
Initial Report FDA Received Date06/21/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown